MathSciNet Relay Station
MathSciNet bibliographic data
MR2231682 (2007d:60050) 60J80 (60K35 82B43)
van der Hofstad, Remco Infinite canonical super-Brownian motion and scaling limits. Comm. Math. Phys. 265 (2006), no. 3, 547–583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement